I had surgery to repair a mitral valve and also had an ablasion procedure to cure the A-fib that I had developed from my mitral valve problem. After 2 and half years of being on metoprolol they took me off because of the a Vasovagal response I had. Just curious if there is any side effets when coming off of this medicine. Feeling very anxious and squeezy.
Yes two weeks ago I had to go to the bathroom and I hardly got my behind on the toilet that I fainted on the linoleum concrete floor. I didn't know why I fainted then but I realized later it was my BP that was dropping out. I take metoprolol tartrate 50mg twice a day. I recd a nasty bump on the forehead and two black and blue eyes.
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2009 • 1 answer
Posted 21 Jan 2010 • 2 answers
Posted 26 Feb 2013 • 2 answers
Posted 11 Nov 2015 • 1 answer
Posted 10 Dec 2015 • 1 answer